# SDR DALA12017200875

- Difficulty date: December 22, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 74,571 hours, 68,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS COME ON WITH EMERGENCY LIGHT SWITCH IS SET TO ARM.  TROUBLESHOT AND FOUND THE OVERWING EMERGENCY LIGHT BATTERY PACK IS BAD.  R & R THE OVERWING EMERGENCY LIGHT BATTERY PACK AND PERFORMED OPS CHECK. OPS CHECK GOOD REF WDM A-33-51-01-00A-051H, AMM A-33-53-00-401-926A-A AND AMM 33-45-00-501-927A-A.
